For EDITORS

For READERS

All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 4, 2020, Pages 1666-1682                                                                DOI:10.11948/20190337
Internal layers for a quasi--linear singularly perturbed delay differential equation
Tao Feng,Mingkang Ni
Keywords:Delay, internal layers, boundary layer functions, contrast structures, asymptotic expansion.
Abstract:
      The current paper is mainly concerned with the internal layers for a quasi--linear singularly perturbed differential equation with time delays. By using the method of boundary layer functions and the theory of contrast structures, the existence of a uniformly valid smooth solution is proved, and the asymptotic expansion is constructed. As an application, a concrete example is presented to demonstrate the effectiveness of our result.
PDF      Download reader